# SDR DALA2022080205320

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 75,293 hours, 9,921 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3311- ATB - DUE TO NO. 1 ENGINE BLEED LEAK MESSAGE. CORRECTIVE ACTION: FOUND DAMAGED PERI SEAL IN EXPANSION JOINT AFT OF PRECOOLER EXCHANGER. REPLACED 2 EACH SEALS AND CLAMP. FOUND PRECOOLER FLANGE CRACKED AND WARPED. REPLACED #1 ENG PRECOOLER. (9151504)
